MathSciNet Relay Station
MathSciNet bibliographic data
MR949878 (89i:05024) 05A15 (05C30 11B37 68R05)
Knuth, Donald E.; Pittel, Boris A recurrence related to trees. Proc. Amer. Math. Soc. 105 (1989), no. 2, 335–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement